# SDR IPXA2019111549028

- Difficulty date: November 3, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 38,280 hours, 7,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CSTA. 1340, LONGERON 15 L/H TEE ANGLE IS CRACKED.REMOVED, FABRICATED AND REPLACED LONGERON 15 L/H TEE ANGLE AT STA. 1340 IAW DWG. AEA7568 AND SRM 51-35-01. (MINOR)
